# SDR MK92005F00001

- Difficulty date: November 1, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N3587C
- Make and model: Piper PA-31-350
- Aircraft serial: 318052118
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuell System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, PILOT SAW A DROP IN INDICATED FUEL FLOW.  EMERGENCY PUMP WAS SELECTED AND PILOT RETURNED TO AIRPORT.  MAINTENANCE WAS CONTACTED AND AN INVESTIGATION WAS INITIATED.  NO DISCREPANCIES OF MALFUNCTIONS COULD BE FOUND IN ANY COMPONENT OF THE FUEL SYSTEM.  AC WAS TEST FLOWN AND RETURNED TO SERVICE.  NO MALFUNCTIONS HAVE BEEN REPORTED TO DATE.  (K)
